MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-14
Medical Device Problem Codes Crack (1135); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 86 year old male patient had an initial right tsa in (b)(6) 2016 or (b)(6) 2015.The patient was revised on (b)(6) 2024 due to wear and tear.The cage glenoid was worn out and was loose in the joint with only the cage left, which was safely removed.The poly implant was cracked and had a significant amount of cement nearly covering the back of the implant.No fragments, parts or pieces fell into the patient.Implant and pegs all removed.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Serial number, expiration and manufactured dates unknown.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening, and/or cracking.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Manufacturing data could not be reviewed for the anatomic glenoid component because serial number(s) were not provided, and the original surgery invoice could not be located from a search of exactech¿s surgery data.User-related considerations: there were no user-related issues reported that appear to have contributed to the reported event.Patient-related considerations: there are no patient conditions reported that appear to have contributed to the reported event.The reason for the revision reported in (b)(4) cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening, and/or cracking.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.

Brand Name
EQUINOXE CAGE GLENOID LARGE, BETA
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19177888
Report Number1038671-2024-00973
Device Sequence Number15200867
Product Code KWT
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-13-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/14/2025
05/22/2025
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date04/24/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale